MathSciNet Relay Station
MathSciNet bibliographic data
MR1643320 34C15
Leung, A. Y. T.; Zhang, Q. C. Complex normal form for strongly non-linear vibration systems exemplified by Duffing-van der Pol equation. J. Sound Vibration 213 (1998), no. 5, 907–914.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement